# SDR GTIA030870

- Difficulty date: September 28, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING BOTTOM TRAILING EDGE TRAP PANEL JUST FORWARD OF RT MLG DELAMINATED.  REMOVED RIGHT WING BOTTOM TRAP PANEL.  REPAIRED RT WING BOTTOM TE TRAP PANEL INSTALLED RIGHT BOTTOM TE TRAP PANEL.  (M)
